# SDR CA991007051

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tachometer
- Part number: 0177555170
- Condition: Faulty
- Location: Eng Bleed System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TACHOMETER BOX TESTED AND FOUND FAULTY, 7.3 TSI.
